# SDR SWIA2021090760735

- Difficulty date: June 25, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R3180861
- Condition: Corroded
- Location: Bs 311-320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BRACKET DD5 BETWEEN FS 311 AND FS 320 IS CORRODED.    (C-CHECK RO 9/3/21)   REMOVED AND REPLACED PAX DOOR BRACKET DD5 BETWEEN FS 311 AND FS 320 IAW CRJ 200 SRM 51-42-06, 51-42-21, AND 51-40-11. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
